I am 21. I have Mirena IUD for six months now and have not had a period for four months. A few days ago, I started and it is really mucusy and only when I wipe and food has not been appealing to me and when I do eat, I cannot eat much. This morning I feel nauseous and that is not normal for me either. I have two other kids and with them, I did not have any but maybe two symptoms, that was peeing a lot and food did not appeal to me the first 14 weeks. The last time I had sex was the 10th.
Welcome to icliniq.com.
Hormones have different side effects and appear different from person to person.
Mirena is a hormone-secreting contraceptive device which shows it effects like mood swings, breast tenderness, irregular bleeding, etc. According to one study, 20 % of the females stopped menses after a year's use of Mirena. Most of the women felt menstrual changes in the first three to six months of Mirena application like intermenstrual spotting, light irregular bleeding, very light menses. Some of the females showed heavy menstrual flow. Mood swings is also another side effect which you are feeling a lot.
Try to have a healthy lifestyle like yoga, exercise, walk daily. Have recreational activities like painting, and swimming. But avoid recreational drugs like alcohol, cocaine, ketamine, etc.
If you had diagnosed any problem or have any other symptoms, try to have full treatment.
It is your choice if you want to continue with Mirena or want any other contraceptive if does not suit you. I suggest switching to combined oral contraceptive pills for some time to reduce Mirena effects (after removal of Mirena).
Have urinalysis and urine culture for urine problem, follow report and use lots of water and cranberry juice. In case of absence of urine infection try to avoid fluids before work and sleep at night to have less disturbances.
Pelvic floor exercise strengthens muscles and helps avoid incontinence.
Try to go to a gynecologist with urinalysis report and discuss symptoms as well to have a proper examination to decide for related investigations.
For more information consult an obstetrician and gynaecologist online --> https://www.icliniq.com/ask-a-doctor-online/obstetrician-and-gynaecologist
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
Is this pregnancy or a disease amenorrhea ... Read fullIs my missed period due to stress?
I have had four negative pregnancy tests over the last couple of weeks including two home tests, one urine test, and one blood test ..... Read fullHow long should I avoid pregnancy after rubella vaccination?
.. can go for rubella vaccination. You should avoid pregnancy for at least 3 months after that. You may practice barrier contraception till then or a hormonal contraception can be opted from the second month. For further information consult an obstet... Read full
Ask your health query to a doctor online?Ask an Obstetrician & Gynaecologist Now